# SDR DL76K031125

- Difficulty date: December 22, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 16,483 hours, 7,790 cycles
- Engine: Ge CF680C2B6F
- Engine time: 15,403 hours, 3,280 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706101
- Condition: Making Metal
- Location: Nr 1
- Part time: 15,403 hours, 3,280 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON CLIMBOUT 22,000 LEFT ENGINE COMPRESSOR STALL APPROX 5-6 TIMES.  MOMENTARY FUEL ODOR IN CABIN.  BOROSCOPE INSPECTION NR 1 ENGINE HPC, COMBUSTION CHAMBER, AND HPT NO DAMAGE FOUND, WENT FOR ENGINE RUN UNABLE TO COMPLETE DUE EGT IDLE 800 DEG.  AFTER RUN FOUND METAL IN TAILPIPE.  ENGINE TO BE REPLACED.
